# SDR 96ZZZX1769

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3895U
- Make and model: Bell 212
- Aircraft serial: 31153
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Diaphragm
- Part number: 2525013
- Condition: Torn
- Location: Air Key
- Part time: 2,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIR REGULATOR, FOUND HOLE (TEAR) IN DIAPHRAGM OF AUTO FUEL CONTROL.
